# SDR ASAA2016090917971

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 10,310 hours, 3,377 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL, MASTER CONTROLLER ILLUMINATED.  CONTROLLER CAB ZONE TEMP.  ACFT GROUNDED.  BITE CHECKED BOTH TEMP CONTROLLERS, REF FIM 21-62, TASK 801.  PREVIOUS FLIGHT, BOTH FAULTED FLIGHT DECK SENSOR.  FAULTS CLEARED.  RAN VERIFY TEST 3 TIMES WITH NO FAULTS NOTED.
